Hope this message find you in good health. I am taking Clofranil 200mgs per day since 15 months and I notice that day by day I have been becoming very fat/obese. Is this a side effect of Clofranil. In the last 10 months alone my weight has increased by more than 14 kgs from 60 kg to 74 kg. I am 27 years old and presently in Schenectady, NY for my work. Can you please suggest what I should do to control my body from becoming obese. Any suggestion is highly appreciated. Thanks very much.
Regarding Clofranil and its side-effects?
Weight gain or loss is a common side effect of Clofranil (clomipramine). If your weight keeps on rising and becomes a worry then please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 1 answer
Hi just worrying about the side effects of ranatidine I have bad acid but I worry about side effect?
Posted 9 Dec 2010 • 1 answer
Posted 11 Apr 2011 • 2 answers
Posted 12 Mar 2014 • 3 answers
Are there any sexual side effects from taking Harvoni in women reported? Like the side effects from?
Posted 15 Jan 2015 • 1 answer